Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having irregular periods. Cramps in lower abdomen, urge to urinate. Menopause symptoms?

I am a 56 year old woman. For the past year or so I am only having a period every 3 mos or so. For the last few days I have been feeling cramping in my lower abdomen but I m not getting my period. Is this a normal symptom of the onset or menopause or should I be concerned? I have also recently had sudden urges to urinate and slight leaking when I cough or sneeze? Could these symptoms be related?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I have gone through your query and understood your concerns. The symptoms you have mentioned are same like premenopausal symptoms but regarding urination I think it is stress incontinence and for that you need to do some pelvic floor exercises and if possible consult a gynecologist for examination to know more details. Thank you.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor